MathSciNet Relay Station
MathSciNet bibliographic data
MR1175727 (93h:57053) 57S15 (57R91 57S25 58F05)
Ginzburg, Viktor L. Some remarks on symplectic actions of compact groups. Math. Z. 210 (1992), no. 4, 625–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement